# SDR 2023F00085

- Difficulty date: March 19, 2023
- Submitted: March 19, 2023
- Operation: Air carrier
- Aircraft: N306L
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4826
- Aircraft time: 4,826 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: P, O
- Precautionary procedure: K, O

## Discrepancy

AIRCRAFT SHUTDOWN AFTER FLIGHT 3/18/23 AT 0921
LEFT SIDE HYDRAULIC FILTER BUTTON FOUND POPPED DURING WALKAROUND 0930 A/C PLACED OUT OF SERVICE

BUTTON WAS RESET AND AIRCRAFT GROUND RAN. BUTTON POPPED DURING GROUND RUN. LEFT SIDE HYD. SYSTEM WAS DRAINED, HYD. FILTER CHANGED, CLOGGING INDICATOR REPLACED AND HYD. SYSTEM SERVICED. AIRCRAFT WAS GROUND RAN NO DISCREPANCY NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
